# SDR AALA2020042759001

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 55,931 hours, 32,150 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED - REJECTED TAKE-OFF, RETURNED TO GATE - ON TAKE-OFF ROLL, NOTICED ROUGHLY 20KT DISCREPANCY ON PFD BETWEEN FIRST OFFICER AND CAPTAIN AIRSPEED. ACCOMPLISHED AMM TASK 34-11-15-200-001-A, FOUND DEBRIS INSIDE CAPTAIN'S PITOT PROBE. REMOVED DEBRIS, PERFORMED OPERATIONAL CHECK PER AMM 30-31-00, CHECKED OKAY. REJECTED TAKE-OFF DID NOT MEET BRAKE OVERHEAT THRESHOLD, NO INSPECTION REQUIRED AT THIS TIME.
